MathSciNet Relay Station
MathSciNet bibliographic data
MR2999656 65N99 (74S25)
Lee, Ming-Gong; Li, Zi-Cai; Huang, Hung-Tsai; Chiang, John Y. Conservative schemes and degenerate scale problems in the null-field method for Dirichlet problems of Laplace's equation in circular domains with circular holes. Eng. Anal. Bound. Elem. 37 (2013), no. 1, 95–106.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement